Applications harmoniques, immersions minimales et transformations conformes de la sphère
Compositio Mathematica, Volume 85 (1993) no. 3, p. 281-298
@article{CM_1993__85_3_281_0,
     author = {El Soufi, Ahmad},
     title = {Applications harmoniques, immersions minimales et transformations conformes de la sph\`ere},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     pages = {281-298},
     zbl = {0777.58010},
     mrnumber = {1214448},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1993__85_3_281_0}
}
El Soufi, Ahmad. Applications harmoniques, immersions minimales et transformations conformes de la sphère. Compositio Mathematica, Volume 85 (1993) no. 3, pp. 281-298. http://www.numdam.org/item/CM_1993__85_3_281_0/

[1] Baird, P. and Eells, J.: A conservation law for harmonic maps, Lecture Notes in Math. 894 (1981), 1-25. | MR 655417 | Zbl 0485.58008

[2] Berger, M., Gauduchon, P. and Mazet, E.: Le spectre d'une variété riemannienne, Lecture Notes in Math. 194 (1971). | Zbl 0223.53034

[3] Eells, J. and Lemaire, L.: Selected topics in harmonic maps, C.B.M.S. Regional Conf. Series 50, A.M.S. Providence (1983). | MR 703510 | Zbl 0515.58011

[4] El Soufi, A. and Ilias, S.: Le volume conforme et ses applications d'après Li et Yau. Séminaire théorie spectrale et géométrie de l'Institut Fourier, exposé no. VII (1984). | Numdam | Zbl 0757.53028

[5] El Soufi, A. and Ilias, S.: Immersions minimales, première valeur propre du Laplacien et volume conforme, Math. Ann. 275 (1986), 257-267. | MR 854009 | Zbl 0675.53045

[6] El Soufi, A. and Ilias, S.: Majoration de la seconde valeur propre d'un opérateur de Schrödinger sur une variété compacte et applications, J. Func. Analysis 103(2) (1992), 294-316. | MR 1151550 | Zbl 0766.58055

[7] El Soufi, A. and Ilias, S.: Une inégalité du type "Reilly" pour les sous-variétés de l'espace hyperbolique, Comment. Math. Helv. (1992), Aparaître. | Zbl 0758.53029

[8] Leung, P.F.: On the stability of harmonic maps, Lecture Notes in Math. 949 (1982), 122-129. | MR 673586 | Zbl 0513.58020

[9] Li, P. and Yau, S.T.: A new conformal invariant and its applications, etc., Invent. Math. 69 (1982), 269-291. | MR 674407 | Zbl 0503.53042

[10] Montiel, S., Ros, A.: Minimal immersions of surfaces by the first eigenfunctions and conformal area, Invent. Math. 83 (1986), 153-166. | MR 813585 | Zbl 0584.53026

[11] Sealey, H.C.: Some properties of harmonic mappings, Thèse de l'Université de Warwick (1980).

[12] Simons, J.: Minimal varieties in Riemannian manifolds, Ann. of Math. 88(2) (1968), 62-105. | MR 233295 | Zbl 0181.49702

[13] Smith, R.T.: The second variation formula for harmonic mappings, Proc. Amer. Math. Soc. 47 (1975), 229-236. | MR 375386 | Zbl 0303.58008

[14] Urbano, F.: Minimal surfaces with low index in the three-dimensional sphere, Proc. Amer. Math. Soc. 108 (1990), 989-992. | MR 1007516 | Zbl 0691.53049